# SDR 9803991232

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Condition: Malfunctioned
- Location: Nr 1/2
- Part time: 35,047 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED FULL WINDSHEAR WARNING WITH DECREASE IN AIRSPEED ON CAPTAIN'S SIDE.  ALL THREE ENGINES FIRWALLED FOR APPROXIMATELY ONE MINUTE WITH SUBSEQUENT FAILURE OF ALL CAPTIAN'S INSTRUMENTS.  AFTER SWITCH TO CADC 2 RECOVERED SOME OF CAPTAIN'S INSTRUMENTS BUT SOME OF FIRST OFFICER'S INSTRUMENTS BECAME UNRELIABLE.  FLIGHT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S AIRSPEED INDICATOR AND NR 1 AND NR 2 AIR DATA COMPUTERS.  INSPECTED ALL ENGINES AND FOUND WITHIN TOLERANCES PER MM, OPERATIONAL CHECK OK.
